talkhealth partnership

BSF - Ask The Expert - Hair Loss

Ask the Expert - Post your Q's to experts here

Help with my hair

Fluffysmummy, 19th Oct 2017
Hi there, I have always had very thin & fine hair, but in the past 10 years, I have noticed it falling out in ever increasi...
in British Skin Foundation

Fine and frizzy hair and hair loss

jivejunkie, 18th Oct 2017
I have very fine hair,very thin on the top, lose a lot of it and no matter what products are on the market, they never seem to l...
in British Skin Foundation

Hair thinning and loss and medication

Catjemi1, 17th Oct 2017
Hi, I take a number of medications and have previously suffered from sever anaemia. I have a number of health problmes too. My...
in British Skin Foundation

Medication and hair loss

QueenCaroline, 17th Oct 2017
I am due to start an immunosuppressant medication that can have hair loss as a side effect. Is there anything I can do to minimi...
in British Skin Foundation

Cocodamol

william8, 17th Oct 2017
Does this make you lose your hair?as I have been on it for years and my hair loss is on my right side of my head nd on top .I ha...
in British Skin Foundation